RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pyartli, Sergey Alexandrovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:194
Abstract pages:501
Full texts:211
References:61
Candidate of physico-mathematical sciences
Birth date: 27.04.1969
E-mail:

http://www.mathnet.ru/eng/person23606
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/328374

Publications in Math-Net.Ru
1995
1. S. A. Pyartli, “Locally convex group algebras over compact groups”, Fundam. Prikl. Mat., 1:4 (1995),  1019–1031  mathnet  mathscinet  zmath
1993
2. S. A. Pyartli, “On the simultaneous extension of the topology and pseudonorm of a monoid to its semigroup ring”, Mat. Zametki, 53:2 (1993),  110–113  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 192–194  isi
3. S. A. Pyartli, “On the simultaneous extension of the topology and pseudonorm of a monoid to its semigroup ring”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 1,  38–42  mathnet  mathscinet  zmath
1992
4. S. A. Pyartli, “Pseudonormability of topological semigroup rings”, Uspekhi Mat. Nauk, 47:3(285) (1992),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:3 (1992), 186–187  isi
5. S. A. Pyartli, “A topological analogue of almost polycyclic groups and the problem of the extension of topologies”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 3,  57–59  mathnet  mathscinet  zmath
1991
6. S. A. Pyartli, “Open Noethericity of topological semigroup rings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 5,  62–67  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020